# SDR 2009FA0000306

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N900DT
- Make and model: Gulstm 500S
- Aircraft serial: 3056
- Engine: Lyc TIO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: ED10057
- Condition: Worn
- Location: Nose Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN IS WORN AND STOP NOSE WHEEL FROM CANTERING, WHEN GEAR WAS RETRACTED, NOSE WHEEL GOT JAMMED IN THE WHEEL WELL AND WOULD NOT EXTEND OR RETRACT.  ACFT  LANDED  WITH NOSE WHEEL NOT FULLY EXTENDED.  (K)
